MathSciNet Relay Station
MathSciNet bibliographic data
MR1204856 78A45 (35Q60)
Martin, P. A.; Ola, Petri Boundary integral equations for the scattering of electromagnetic waves by a homogeneous dielectric obstacle. Proc. Roy. Soc. Edinburgh Sect. A 123 (1993), no. 1, 185–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement